×

zbMATH — the first resource for mathematics

Geodesic mappings of Einstein spaces. (English) Zbl 0461.53013

MSC:
53B25 Local submanifolds
53B20 Local Riemannian geometry
Keywords:
Ricci curvature
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Beltrami, ”Teoria fondamente degli spazii di curvatura constante,” Ann. Mat., Ser. 2,2, 232–255 (1868). · JFM 01.0208.03
[2] L. P. Eisenhart, Riemannian Geometry, Princeton Univ. Press (1950).
[3] N. S. Sinyukov, ”On the theory of geodesic mappings of Riemannian spaces,” Dokl. Akad. Nauk SSSR,169, No. 4, 770–772 (1966). · Zbl 0148.42301
[4] A. Z. Petrov, ”On geodesic mappings of Einstein spaces,” Izv. Vyssh. Uchebn. Zaved., Mat.,21, No. 2, 130–136 (1961).
[5] N. S. Sinyukov, ”Equidistant Riemannian spaces,” Nauchn. Ezheg. Odess. Univ., 133–135 (1957).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.